# SDR ABXA040148

- Difficulty date: April 8, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- Aircraft time: 54,418 hours, 55,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 4912772505
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA. 226, LONGERON 18 RIGHT ON ANGLE DOUBLER. REPLACED FITTING IAW DC-9 SRM.
